Classical solutions of the perturbed wave equation with singular potential

A. Vaidya, G. A.J. Sparling

Research output: Contribution to journalArticlepeer-review

Abstract

This paper discusses the solutions to the perturbed wave equation containing a singular potential term in the Lorentzian metric. We present the classical solution to the problem using the separation of variables method for any dimension, n. Special solutions are obtained for even n's and properties of these solutions are discussed. Finally, we also consider the solution to the Cauchy problem for the case n = 2.

Original languageEnglish
Pages (from-to)165-175
Number of pages11
JournalActa Mathematica Universitatis Comenianae
Volume72
Issue number2
StatePublished - 1 Dec 2003

Keywords

  • Cauchy Problem
  • Perturbed Wave Equation
  • Singular Potential

Fingerprint Dive into the research topics of 'Classical solutions of the perturbed wave equation with singular potential'. Together they form a unique fingerprint.

Cite this